Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MATT23

Is there anyone who can help me please?

Recommended Posts

I started using clearasil pads when i started getting the occasional spot (mild), then it slowly got worse.

Two years on, it got (moderate), went to the docter and he gave me BP 5% in a white pot, and Differin Gel, used just BP as it felt that it was working, like burning my spots away, skin got red and was peeling. But i was clearing very fast.

2 Months on i had very little redness and peeling had stopped almost completely and i didnt feel the burn like i did when i put it on. I still had a few spots, i then finally used Differin and i cleared the 3 or 2 spots in that same week and i was clear!

I carried on using differin for a 2 weeks and then i came up with red marks, on my cheeks, so i went off Differin and went back on 5% BP for a month and the red marks stayed the same and i got spots again. But this time they wernt only on my face but my back aswell.

I then went back to the docter as i had ran out of BP, and he gave me 50 tablets "dyxcoline" (somthing like that), and after the 40th tablet my back started to clear slowly, but my face wasnt getting any better and the red mark were worse now and more of them. I changed my diet and went to the gym weights and cardio, which i dont think actually helped my acne.

I ordered Exposed package, 1 week in and it was just getting worse and my skin was just bright red.

I then ordered Dans BP and Moisterisor, and it was just staying the same for 3 months, no improvement, if one spot goes down another comes up, the red marks stayed but the redness of my skin went down and no peeling. But spots were still appearing.

I then went back to 5% for 2 weeks and the redness went even worse and red marks were bright red now, irritated alot.

Can someone help me on what to do now?

My Left Cheek (picture)

post-44762-1154800731_thumb.jpg

post-44762-1154800731_thumb.jpg

Share this post


Link to post
Share on other sites

You didn't give the Differin a long enough shot. It's not supposd to work in a week or two. It takes longer than that.

BP is very irritating to my skin. The redness is worse on the 5% because BP slows healing and can cause hyperpigmentation.

I suggest you go back to the doc and try to get Differin or Retin-A Micro.

Also, you seem to give up on treatments too easily. Most take 12 weeks or more to show complete results, and most can cause initial breakouts (what you've described happening on both Differin and the BP regimen). Have more patience!

Share this post


Link to post
Share on other sites

Thats what gave me the red marks in the first place, 2 weeks on it and they just appeared all around my face.

In the picture what is it, scaring, or just red marks that will go away and leave no mark, and any advice on getting rid of them faster?

Share this post


Link to post
Share on other sites

Thats what gave me the red marks in the first place, 2 weeks on it and they just appeared all around my face.

In the picture what is it, scaring, or just red marks that will go away and leave no mark, and any advice on getting rid of them faster?

It honestly looks like a rash to me--not red marks. They are too small to be red marks (unless you get microscopic pimples)... looks more like hives. Maybe you're allergic to something you're using (maybe the BP). Try stopping all your products (including your cleanser... just use water) for a couple days and taking an antihistamine and see if it gets better. Worth a shot. If the "red marks" go away you'll know you're allergic to one of the things you're using on your skin.

Share this post


Link to post
Share on other sites

I had a look at the symptoms for Hives, and i have none of them which was mentioned, but stopping my BP for 2 days to give my skin a rest is what i will try. The red marks have faded this month SLOWLY, i dont dare use BP 5% on my skin as it makes the marks on my skin a lot worse and goes bright red the same goes for when i have a shower with tea tree shampoo.

Thanks for your help

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×